# SDR SIMA20220425001

- Difficulty date: April 25, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 50,418 hours, 46,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENEY LIGHT FLOOR STRIP AT SEATS 8A AND 9A HAS BROKEN WIRE.-C/A-REPLACED SOCKET ON WIRE W192-8702-22 FOR SPLICE SP9102 IAW WM 33-50-50 AND SWPM 20-00-03 AND 20-21-00.
